# SDR AWXA200100617

- Difficulty date: November 24, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 50,446 hours, 30,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767512
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - STR 16 L/H BS 504C HAS .5" CRACK, VISUALLY CONFIRMED BY 10X MAGIFICATION. MAINTENANCE CUT OUT CRACKED AREA ON STR 16 L/H BS 504C, FABRICATED A NEW CHANNEL AND INSTALLED IAW AWA ER 03-5312-01094-DD1.
